# SDR DXTA2023030681910

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0242
- Aircraft time: 3,213 hours, 2,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE  MUST BE FORCEFULLY PUSHED DOWN IN ORDER TO CLOSE DOOR FULLY AND EXTINGUISH CABIN DOOR OPEN CAS MESSAGE. *** CORRECTIVE ACTION*** INSPECTED THE DOOR HARNESS UNDER THE TOP STEP, NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF THE MAIN CABIN DOOR IAW CE680A AMM 52-10-00, OPS CHECK GOOD. CYCLED THE MAIN CABIN DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED.
